Discussions By Condition: Multiple Sclerosis

Can antibiotics trigger the onset of ADEM?

Posted In: Multiple Sclerosis 0 Replies
  • Posted By: madiyaan
  • March 27, 2011
  • 05:22 AM

I know a 16 year old male who had a chest infection. He was administered velosef and cephradine for 5 days. After the 5th day, he suddenly developed symptoms of ADEM (within hours). MRI showed signs of transverse myelitis. He has paralysis waist down currently.

I want to know whether the antibiotics were the cause for his current symptoms.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?